# SDR AALA202101119015

- Difficulty date: January 10, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 28,254 hours, 11,620 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 1R FABRIC EXTENDING OUT OF SLIDE BUSTLE. TUCKED EXCESSIVE FABRIC INTO SLIDE BUSTLE.  1R DOOR SLIDE OKAY FOR SERVICE, PER AMM 25-61-01.
